MedElevator Войти в исследования
← Поиск публикаций

DOI 10.17235/reed.2018.5429/2017

Медицинская библиотека · Revista espanola de enfermedades digestivas · 2018

Topical mesalazine as a cause of Stevens-Johnson syndrome.

Núñez Ortiz Andrea, Trigo Salado Claudio, de la Cruz Ramírez María Dolores, Herrera Justiniano José Manuel, Leo Carnerero Eduardo

Клинический случайСтатьяПеревод в очереди

Аннотация

Mesalazine is a drug routinely used in ulcerative colitis and usually has few side effects. There have been reports of uncommon cases of severe mucocutaneous damage, such as Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN), induced by salicylates. It is important to diagnose these promptly due to the high morbidity and mortality rates. We describe the case of a 46-year-old female with ulcerative proctitis, who developed SJS following topical mesalazine use. The lesions responded well to intravenous corticosteroids after discontinuation of the drug.

Для цитирования: Núñez Ortiz Andrea, Trigo Salado Claudio, de la Cruz Ramírez María Dolores, Herrera Justiniano José Manuel, Leo Carnerero Eduardo. Topical mesalazine as a cause of Stevens-Johnson syndrome.. Revista espanola de enfermedades digestivas. 2018. DOI: 10.17235/reed.2018.5429/2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.